A member asked:

Told iron defic anemia but sudden increased constant symptoms: pain in legs, fatigue, twitching/shaking, shortness of breath/pounding fluttering heart?

A doctor has provided 1 answer
Dr. Jack Rubin answered

Specializes in Nephrology and Dialysis

Go to an er as soon as possible. Your anemia may be getting worse. With the symptoms you describe, you might need to have immediate medical attention.

Answered Sep 9, 2018

4.9k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...